# SDR CA060526002

- Difficulty date: April 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,077 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bypass Valve
- Part number: LW1277885
- Condition: Cracked
- Location: Turbocharger
- Part time: 3,118 hours
- Component: Turbocharger, Garrtt
- Component part number: LW12689
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE NOT DEVELOPING INCHES OF HG.  AFTER RUN-UP AND ATTEMPTED TO ADJUST DENSITY CONTROLLER, WASTEGATE (VALVE - EXHAUST BYPASS) WAS CHECKED AND BUTTERFLY VALVE FOUND TO BE ROTATING FREELY ON ITS SHAFT.  AFTER REMOVAL OF SAID PART, THE WASTEGATE VALVE WAS INSPECTED AND SHOWED SIGNS OF CORROSION, CRACKING AND CORRODED/SHEARED HOLDING STUD.  ENGINE WAS ON CONDITION, NORMAL OPERATION WAS ACHIEVED AFTER REPLACEMENT OF PART.
